Mathematics Faculty Articles

Title

Strongly clean triangular matrices over abelian rings

Document Type

Article

Publication Date

11-1-2015

Publication Title

Journal of Pure and Applied Algebra

ISSN

00224049

Volume

219

Issue/No.

11

First Page

4889

Last Page

4906

Abstract

We investigate the problem of determining when a triangular matrix ring over a strongly clean ring is, itself, strongly clean. We prove that, if R is a commutative clean ring, then Tn(R) is strongly clean for every positive n. In the more general case that R is an abelian clean ring, we provide sufficient conditions which imply that Tn(R) is strongly clean. We end with a brief consideration of the non-abelian case.

DOI

10.1016/j.jpaa.2015.03.011

Share

COinS